# SDR 9512611161

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 515
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC INSPECTION, A CRACK WAS FOUND ON THE BULKHEAD AT FS 515, STR 27R AND LONGERON 27L.  REPLACED WEB PER EA 11-98526 AND INSTALLED DOUBLER PER EA 11-98525.
